# SDR DHL2003742509

- Difficulty date: November 23, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION ON BS 360 FLOORBEAM UPPER CHORD SPLICE LBL 20, WL 208.  REMOVED DAMAGED PARTS AND FABBED NEW T-SPLICE FROM BAC 1505-100617 PO 90041 DIM 12 INCHES LONG AND 2 EACH SPLICE ANGLES FROM BAC 1505-29222 PO 9912219 DIM 12 INCHES AND 8.5 INCHES LONG IAW B-727 SRM 53-10-8 FIG 1.  PARTS TREATED AND PRIMED IAW B-727 SRM 51-10-2 AND INSTALLED IAW B-727 SRM 53-10-8 FIG 1.
